Volume 13, Issue 1 (5-2018)                   IJMSI 2018, 13(1): 23-37 | Back to browse issues page

XML Print


Abstract:  

This paper is concerned with the study of fuzzy dynamical systems. Let (XM ) be a fuzzy metric space in the sense of George and Veeramani. A fuzzy discrete dynamical system is given by any fuzzy continuous self-map de ned on X. We introduce the various fuzzy shad- owing and fuzzy topological transitivity on a fuzzy discrete dynamical systems. Some relations between this notions have been proved.

Type of Study: Research paper | Subject: Special